I have had Hasimotos for over 10 years and never experienced any symptoms, happily remaining stable on 150mg levothyroxine. In the last year my TSH went from 1.8 to 2.6 to 3.8, my doctor wasn't concerned as I was within range 0.7-5 and didn't change my dose.
Shortly after the last blood test, I got a bladder infection and took trimethoprim for 3 days and then ceflaxin for 6 days. During these 9/10 days I went rapidly downhill, from feeling completely fine (with a bladder infection) to breathless and tired after a couple of days and the aches and pains all over my body, headache, fatigue, feeling cold, really breathless, eye sight deteriorating and unable to concentrate, dry skin - textbook hypo! My TSH is now 5.8 (normal T4 of about 17) which doesn't seem that high to me for these symptoms to be so severe. Doctor is trying me on 175mg for a few days to see what happens. I can't believe how quickly this happened and am wondering if the antibiotics could have had anything to do with it (I know that ciprofloxacin stops Levothyroxine absorption).
After 10 years with the disease I am shocked at how terrible it can make you feel and feel so much for those that experience these symptoms over long periods of time and can't convince their doctors to treat them with a TSH of under 10! This happened to me at just above TSH 5, my doctor thinks 'I am sensitive'!
Anyone hear or experience anything similar with antibios?